Detection of a limit cycle in the Liénard equation by means of generalized Lyapunov functions
Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1635-1638
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_9_a21,
author = {Yu. V. Malyshev and V. P. Zakharov},
title = {Detection of a limit cycle in the {Li\'enard} equation by means of generalized {Lyapunov} functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1635--1638},
year = {1992},
volume = {28},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_9_a21/}
}
TY - JOUR AU - Yu. V. Malyshev AU - V. P. Zakharov TI - Detection of a limit cycle in the Liénard equation by means of generalized Lyapunov functions JO - Differencialʹnye uravneniâ PY - 1992 SP - 1635 EP - 1638 VL - 28 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_9_a21/ LA - ru ID - DE_1992_28_9_a21 ER -
Yu. V. Malyshev; V. P. Zakharov. Detection of a limit cycle in the Liénard equation by means of generalized Lyapunov functions. Differencialʹnye uravneniâ, Tome 28 (1992) no. 9, pp. 1635-1638. http://geodesic.mathdoc.fr/item/DE_1992_28_9_a21/